# SDR HALA2013050200052

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 41,084 hours, 7,464 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LT HYD QTY EICAS MESSAGE DISPLAYED.  STATUS PAGE SHOWED ZERO QTY. RAN QRH PROCEDURE AND RETURNED TO DEPARTURE.  FOUND DPI FOR PRESSURE FILTER ON EDP (L) MODULE BLOWN.  REPLACED DPI IAW AMM 29-11-17. REPLACED CASE DRAIN AND PRESSURE FILTERS ON EDP (L) MODULE IAW AMM 29-11-17.  REPLACED CASE DAIN AND PRESSURE FILTERS ON ACMP MODULE IAW AMM 29-11-18.  REPLACED RETURN FILTER ON RETURN FILTER MODULE IAW AMM 29-11-15.  NO DEBRIS FOUND ON FILTERS.  LEAK CHECK PENDING. SERVICE OF HYD FLUID PENDING.  SERVICE AND LEAK CHECK OF LT HYD SYS.  LEAK AND OPS CHECK GOOD. OK FOR SERVICE IAW AMM 29-11-17.
